CSpace
Stability results for Ekeland's epsilon variational principle for vector valued functions
Chen, GY; Huang, XX
1998
Source PublicationMATHEMATICAL METHODS OF OPERATIONS RESEARCH
ISSN1432-2994
Volume48Issue:1Pages:97-103
AbstractIn this paper, under the assumption that the nonconvex vector valued function f satisfies some lower semicontinuity property and bounded below, the nonconvex vector valued function sequence f(n) satisfies the same lower semicontinuity property and uniformly bounded below, and f(n) converges to f in the generalized sense of Mosco, we obtain the relation: root epsilon - ext f = {(x) over bar : f(x) - f((x) over bar) + root epsilon parallel to x - (x) over bar parallel to e is not an element of - C, when x not equal (x) over bar} subset of or equal to <(lim(n -->infinity))under bar> root epsilon - ext f(n) where root epsilon-ext f(n) = {(x) over bar : f(n)(x) - f(n)((x) over bar) + root epsilon parallel to x - (x) over bar parallel to e is not an element of- C, when x not equal (x) over bar}, C is the pointed closed convex dominating cone with nonempty interior int C, e is an element of int C. Under some conditions, we also prove the same result when f(n) converges to fin the generalized sense of Painleve'-Kuratowski.
KeywordEkeland's epsilon-variational principle convergence of a sequence of sets stability of variational principle for vector valued functions
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000076451700007
PublisherPHYSICA VERLAG GMBH
Citation statistics
Cited Times:15[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13482
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, GY,Huang, XX. Stability results for Ekeland's epsilon variational principle for vector valued functions[J]. MATHEMATICAL METHODS OF OPERATIONS RESEARCH,1998,48(1):97-103.
APA Chen, GY,&Huang, XX.(1998).Stability results for Ekeland's epsilon variational principle for vector valued functions.MATHEMATICAL METHODS OF OPERATIONS RESEARCH,48(1),97-103.
MLA Chen, GY,et al."Stability results for Ekeland's epsilon variational principle for vector valued functions".MATHEMATICAL METHODS OF OPERATIONS RESEARCH 48.1(1998):97-103.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, GY]'s Articles
[Huang, XX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, GY]'s Articles
[Huang, XX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, GY]'s Articles
[Huang, XX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.